# SDR AUS20020452

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Misrigged
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AILERON TRIM SYSTEM RIGGED IN REVERSE.
